Please note our prices are subject to changes due to the volatility of the exchange rates

Unique Pharmaceuticals Limited

EXIPLON COUGH SYRUP FOR CHILDREN 100ml

Active Ingredient: Diphenhydramine, Sodium Citrate
Presentation: Syrup
Strength: Diphenhydramine 7mg/5ml, Sodium Citrate 28.5mg/5ml
Pack Size: 100ml

₦660.00

SKU:
  megacare-pharmacy-7430
quantity

Exiplon cough syrup for children is used for the relief of cough and allergy-related symptoms like runny nose and sneezing.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EXIPLON EXPECTORANT COUGH SYRUP 100ML
₦660.00
EQUATE DAYTIME COLD&FLU 355ML
₦9,075.00
EMZOR CHLORPHENIRAMINE SYRUP 60ML
₦825.00
EMZOLYN EXPECTORANT SYRUP 100ML
₦825.00
EMZOLYN COUGH (CHILD) SYRUP 100ML
₦825.00
DR MONROE’ 8HR FEVER-COLD MIXTURE 200ML
₦1,551.00
D-KOFF COUGH EXPECTORANT 100ML
₦1,237.50
DIVINE CHEST/LUNGS *20TABLETS
₦660.00
NOCOF DROPS 15ML
₦825.00
EXIPLON COUGH SYRUP FOR CHILDREN 100ml
EXIPLON COUGH SYRUP FOR CHILDREN 100ml
₦ 660.00